Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Not drinking from 2weeks. Taking thistle tablets. Will it show in medical test?

I have a medical coming up on the 21st of this month, it s from the DVLA because I lost my liscence 2 years ago due to drink driving , I ve not been drinking for about 2 weeks, I ve been taking milk thistle tablets and about 2 litres of water a day, but I ve been taking paracetamol for a bad shoulder , should I be worried about not passing this test ?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response

Welcome to HealthcareMagic Public Forum

It is good that you have stopped drinking alcohol 2 week back. I hope you are not experiencing any withdrawal symptoms.

In my opinion, You can continue with milk thistle and paracetamol tablets, but inform and show prescription to drug testing authority during your medical checkup.

If you are experiencing withdrawal or craving, you can take help of nearby de addiction specialist or psychiatrist.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Wed, 26 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor